# SDR SWAA2023011791301

- Difficulty date: January 13, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 21,656 hours, 10,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE.   R & R EMERGENCY LIGHT BATTERY PACK (M2816) AT BS 310 IAW AMM 33-51-06.
